MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE

GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE
Model Number MDCONS100
Medical Device Problem Codes Defective Device (2588); Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device inspection determined that the touch screen stay gray and buttons does not respond due to faulty rtc board.In addition, monopolar test was found intermittent due to faulty safety board and cable.In addition, minor scratches and dents were observed on the housing unit.The identified parts were replaced, device was repaired.Once completed, the device was tested and passed all required testing and specifications.Based on evaluation findings the reported failure was due to faulty rtc board and faulty safety board and cable attributed to electronic component failure.
 
Event or Problem Description
It was reported that during an asset return inspection the device was observed with touch screen stays gray and does not respond.There was no patient involvement on this event.No user injury reported.
 
Additional Manufacturer Narrative
This supplemental report was submitted to provide additional information from the legal manufacturer.Upon evaluation of the device, it was noted that there was damage to the cable from the rtc board to the rf board, touch screen stayed gray and the buttons were not responding along with a monopolar error.There were no other abnormalities noted in the inspection other than normal wear and tear of the device, minor scratches and dings on the housing.The original equipment manufacturer (oem) performed a device history record review and no abnormalities were noted.This product with serial number (b)(6) was manufactured on 04feb2016 within specification.An investigation was completed by the oem and determined that there is no processing related cause for this failure mode.The root cause has been determined to be an electrical short in the handpiece that will short out and or damage the rtc board located within the console.The root cause for the touchscreen failure is the rtc board short as well.There has been an investigation to address the failures and it has been deemed effective.This product was manufactured before the implementations of the corrections and therefore display issues that have already been addressed in the investigation.Olympus will continue to monitor the field performance of this device.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
MULTIDEBRIDER POWER CONSOLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11189338
Report Number1037007-2021-00010
Device Sequence Number19691366
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1